| Catalog Number |
PCDM1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hernia (2240)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by an attorney that the patient underwent removal surgery on (b)(6) 2017 and mesh was implanted and during which the surgeon noted he resected the sac and portion of the old mesh.It was reported that the patient underwent recurrent hernia repair surgery on (b)(6) 2020.It was reported that the patient underwent recurrent hernia repair surgery on (b)(6) 2021.It was previously reported that the patient had a hernia repair surgery on (b)(6) 2016.Other procedure was captured in a separate file.No additional information was provided.
Additional Manufacturer Narrative
Date sent to the fda: 11/05/2024.D4: udi: as the lot number for the device involved in the event was for dhr review, the full udi is currently not available.To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.(b)(4) submitted for adverse event which occurred on 5/20/2020.(b)(4) submitted for adverse event which occurred on 4/29/2021.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Date sent to the fda: 12/05/2024.Additional information: d4 (expiration), h4.Corrected information: d4 (primary udi #).A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.